# SDR R61A2023071400099

- Difficulty date: June 25, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 41,334 hours, 28,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17066099001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SHEAR CLIP AT FRAME 81, STGR 26R-27R REMOVED AND REPLACED SHEAR CLIP AT FR 81 STGR 28R-29R. REF SRM 51-40-08.
